# SDR ABXA9700242

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99581881
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A FLOORBEAM AT STATION 980 RBL 22.0 WAS FOUND CORRODED, NR BF-692.  THE FLOORBEAM WAS REPAIRED IAW DC-9 SRM.
